Yin Chen, "On the Putnam-Fuglede theorem", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 939575, 14 pages, 2004. https://doi.org/10.1155/S0161171204311312
On the Putnam-Fuglede theorem
We extend the Putnam-Fuglede theorem and the second-degree Putnam-Fuglede theorem to the nonnormal operators and to an elementary operator under perturbation by quasinilpotents. Some asymptotic results are also given.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.